Nebraska, 2008

Flash Flooding and Hail in Nebraska, July 9, 2008

July 9, 2008 · NWS GID · 22 events in 7 counties and zones

Afternoon thunderstorms developed along a surface boundary draped across south central Nebraska as an upper level disturbance moved across the plains. These storms continued into the late evening hours, with winds to 60 mph, hail up to the size of quarters, and locally heavy rain of up to 7 inches.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$205,000
Crop damage
$1.8 million
Events
22

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GID wrote it up.

Afternoon thunderstorms developed along a surface boundary draped across south central Nebraska as an upper level disturbance moved across the plains. These storms continued into the late evening hours, with winds to 60 mph, hail up to the size of quarters, and locally heavy rain of up to 7 inches.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before the first event at Jul 9, 12:10 PM CST, 50 minutes earlier.

Area forecast discussion, Jul 9, 12:10 PM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
110 PM CDT WED JUL 9 2008

.AVIATION...18Z TAF. TSTMS STARTING TO FIRE JUST TO THE EAST AND
SOUTHEAST OF KGRI AND OVERALL EXPECT THIS ACTIVITY TO REMAIN OUT
OF KGRI BUT DID INCLUDE A VCTS TO ACCOUNT FOR THIS. OVERALL WINDS
WILL BE VARIABLE FOR MUCH OF THE TAF PERIOD BUT WILL SHIFT MORE
SOUTHERLY AFTER 12Z WITH AN INCREASE IN WIND SPEEDS AS WELL. CLOUD
HEIGHTS WILL BE VFR OTHER THAN AN OUTSIDE CHC OF MVFR CLOUDS FOR A
BRIEF TIME WITH TSTMS AROUND THIS AFTN.

&&

PREV DISCUSSION... /ISSUED 429 AM CDT WED JUL 9 2008/

DISCUSSION...MAIN CHALLENGE CONTINUES TO BE THUNDERSTORM CHANCES
OVER THE NEXT FEW DAYS.

WEAKENING SHOWERS/THUNDERSTORMS THAT BARELY MADE IT INTO THE FAR
WESTERN CWA LATE LAST NIGHT HAVE SINCE MET THEIR DEMISE...WITH IR
SATELLITE IMAGERY SHOWING STEADILY WARMING CLOUD TOPS. FURTHER
NORTH...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO
TREK SOUTHEAST FROM NORTHWEST THROUGH NORTHEAST NE BEING DRIVEN BY
AN APPROACHING SHORTWAVE IN A CONTINUED NORTHWEST FLOW ALOFT AND
PERHAPS SOME VERY WEAK CONVERGENCE AT H85. ALONG WITH THIS
WAVE...WATER VAPOR IMAGERY SHOWS UPPER RIDGE STILL ANCHORED OVER THE
EASTERN PACIFIC/WEST COAST...WITH SEVERAL PERTURBATIONS EMBEDDED IN
THE LOW AMPLITUDE NORTHWEST FLOW FROM THE PAC NW INTO THE CENTRAL
PLAINS. SOME SUCH ENERGY CAN BE SEEN RIPPLING ACROSS WY...WITH A
MORE ORGANIZED SHORTWAVE CURRENTLY PASSING THROUGH MT AND
NORTHERN WY.

FOR THE MORNING HOURS...SOME SHOWERS AND THUNDERSTORMS SHOULD CLIP
NORTHERN PORTIONS OF THE CWA AS CONVECTION ACROSS NORTHERN NE
CONTINUES TO PRESS SOUTHEAST AHEAD OF SHORTWAVE DIVING SOUTHEAST
THROUGH SOUTHERN SD ATTM. 4KM WRF MODEL SEEMS TO HAVE A GOOD
HANDLE ON THIS ONGOING CONVECTION...AND EVENTUALLY BRINGS IT SOUTH
INTO NORTHERN PORTIONS OF THE CWA LATER THIS MORNING. FOCUS
REMAINS ON THUNDERSTORM POTENTIAL INTO THE AFTERNOON HOURS...AND
00Z MODEL RUNS OF BOTH THE NAM AND GFS HAVE REMAINED FAIRLY
SIMILAR TO THEIR SOLUTIONS FROM 24 HOURS AGO REGARDING HOW THINGS
EVOLVE THIS AFTERNOON. BOTH MODELS SHOW A WEAK SURFACE BOUNDARY
EXTENDING WNW TO ESE ACROSS THE CWA WITH LOW-LEVEL MOISTURE
POOLING ALONG AND NORTH OF THE BOUNDARY. THIS POOLING OF LOW-LEVEL
MOISTURE LEADS TO MLCAPES OF 1500 TO 2000 J/KG DEVELOPING...WITH
LITTLE TO NO CAPPING LEFT THIS AFTERNOON. ADDITIONAL MID-LEVEL
SHORTWAVE ENERGY RIPPLING ACROSS SHOULD HELP TO INITIATE SURFACE
BASED CONVECTION THIS AFTERNOON. GIVEN THE PROGGED INSTABILITY
ALONG WITH EFFECTIVE BULK SHEARS OF 25 TO 35 KTS...COULD SEE SOME
ISOLATED SEVERE STORMS WITH LARGE HAIL AND STRONG WINDS THE MAIN
CONCERNS. NOT REAL CONFIDENT IN HOW THIS WILL ALL PLAY OUT GIVEN
POTENTIAL FOR MORNING CONVECTION TO PASS THROUGH THIS AREA AND
ALTER THE ENVIRONMENT...AND THUS HAVE KEPT POPS IN THE SLIGHT
CHANCE RANGE FOR NOW. THE NORTH/NORTHEAST CWA REMAINS THE
PREFERRED AREA FOR CONVECTION INTO THE EVENING HOURS...BUT FOCUS
SHOULD THEN EVENTUALLY SHIFT NORTH OF THE FORECAST AREA LATER
TONIGHT ALONG THE NOSE OF DEVELOPING LLJ.

SHOULD THEN CATCH A BREAK FROM THE PRECIP THURSDAY AND THURSDAY
NIGHT. MID-LEVEL TEMPS WARM THROUGH THE DAY ON THURSDAY...WITH H7
TEMPS CLIMBING TO +12-14C WHICH SHOULD KEEP THE ATMOSPHERE CAPPED TO
ANY CONVECTION GIVEN THE ABSENCE OF ANY APPRECIABLE FORCING.
SOUTHERLY WINDS WILL BE ON THE INCREASE AS SURFACE LOW PRESSURE
DEEPENS OVER THE NORTHERN HIGH PLAINS AHEAD OF A POTENT UPPER LOW
TRACKING ACROSS SOUTHERN CANADA. AS THE GRADIENT TIGHTENS AHEAD OF
SURFACE TROUGH EXTENDING SOUTHWARD THROUGH THE HIGH
PLAINS...SOUTHERLY WINDS WILL BECOME BREEZY TO WINDY WITH
ATTENDANT WAA HELPING TEMPS CLIMB INTO THE LOWER 90S FOR HIGHS.

AS THE UPPER LOW CONTINUES TO ADVANCE ACROSS SOUTHERN CANADA ON
FRIDAY...IT SENDS A COLD FRONT SOUTH INTO THE NORTHERN CWA BY LATE
FRIDAY AFTERNOON. MAIN QUESTION HERE IS WHETHER CONVERGENCE ALONG
THE BOUNDARY WILL BE SUFFICIENT TO SPARK CONVECTION GIVEN WARM
MID-LEVEL TEMPS STILL IN PLACE AND UPPER FORCING STAYING NORTH OF
THE AREA. COULD VERY WELL STAY CAPPED OFF GIVEN PROGGED MID-LEVEL
TEMPS...BUT CONVERGENCE ALONG THE BOUNDARY IS ALSO QUITE STRONG.
BELIEVE AT LEAST SOME ISOLATED CONVECTION COULD DEVELOP ALONG THE
BOUNDARY...AND HAVE ADDED SLIGHT CHANCE POPS IN TO ACCOUNT FOR THIS
BEGINNING LATE FRIDAY AFTERNOON ACROSS THE NORTHERN CWA AND
SPREADING SOUTH FRIDAY EVENING/OVERNIGHT. IF STORMS CAN INDEED
BREACH THE CAP...INSTABILITY LOOKS SUFFICIENT DESPITE MARGINAL SHEAR
TO SUPPORT SOME STRONG TO SEVERE STORMS.

FOR THE WEEKEND...LATEST RUNS OF THE GFS AND ECMWF ARE IN GOOD
AGREEMENT IN PUSHING THE FRONT SOUTH OF THE CWA AND TAKING BETTER
PRECIP CHANCES WITH IT. THUS HAVE LOWERED POPS DURING THIS
PERIOD...KEEPING LARGELY CONFINED TO THE SOUTHERN CWA. IF MODELS
CONTINUE THIS TREND...WILL LIKELY NEED TO TRIM PRECIP CHANCES MORE
AS LATEST INDICATIONS SUGGEST PRIMARILY DRY CONDITIONS FOR MOST IF
NOT ALL OF THE CWA GIVEN FURTHER SOUTH BOUNDARY POSITION.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&
Hazardous weather outlook, Jul 9, 11:20 AM CST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
1220 PM CDT WED JUL 9 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
101200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1220 PM CDT WED JUL 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING FOR
AREAS OF SOUTH CENTRAL NEBRASKA GENERALLY ALONG AND NORTH OF AN
ELWOOD TO SUPERIOR LINE. OVERALL THUNDERSTORM COVERAGE IS EXPECTED
TO BE FAIRLY LIMITED...HOWEVER A FEW ISOLATED STRONG TO SEVERE
STORMS MAY DEVELOP...WITH LARGE HAIL TO THE SIZE OF QUARTERS AND
WIND GUSTS TO 60 MPH THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORM CHANCES WILL RETURN TO THE OUTLOOK AREA LATE FRIDAY
AFTERNOON AS A COLD FRONT MOVES IN FROM THE NORTH. A FEW STORMS FRIDAY
AFTERNOON INTO FRIDAY NIGHT COULD BECOME STRONG TO SEVERE AS THE
FRONT PUSHES SOUTH THROUGH THE AREA.

SLIGHT CHANCES FOR THUNDERSTORMS CONTINUE ACROSS PORTIONS OF THE
OUTLOOK AREA SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR
AREAS ALONG AND NORTH OF AN ELWOOD NEBRASKA TO SUPERIOR NEBRASKA
LINE.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Jul 9, 11:54 AM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1254 PM CDT WED JUL 9 2008

NEZ048-049-063-064-091830-
HAMILTON-MERRICK-POLK-YORK-
1254 PM CDT WED JUL 9 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  CENTRAL MERRICK COUNTY IN CENTRAL NEBRASKA
  SOUTHWESTERN POLK COUNTY IN EAST CENTRAL NEBRASKA
  NORTHWESTERN YORK COUNTY IN EAST CENTRAL NEBRASKA
  NORTHEASTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA

AT 1252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HORDVILLE...OR 20 MILES NORTHWEST OF
YORK...AND MOVING EAST AT 15 MPH.

* SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  POLK...
  STROMSBURG...

SMALL HAIL IS EXPECTED WITH THIS STORM.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
Special weather statement, Jul 9, 12:33 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
133 PM CDT WED JUL 9 2008

NEZ049-064-091900-
POLK-YORK-
133 PM CDT WED JUL 9 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SOUTHERN POLK COUNTY IN EAST CENTRAL NEBRASKA
  NORTHERN YORK COUNTY IN EAST CENTRAL NEBRASKA

AT 127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR POLK...OR 13 MILES NORTHWEST OF YORK...AND
MOVING EAST AT 12 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  BENEDICT BY 200 PM CDT

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jul 9, 12:38 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
138 PM CDT WED JUL 9 2008

NEZ049-091915-
POLK-
138 PM CDT WED JUL 9 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  EXTREME NORTHEASTERN POLK COUNTY IN EAST CENTRAL NEBRASKA

AT 133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DUNCAN...OR NEAR COLUMBUS...AND MOVING
SOUTHEAST AT 15 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHEASTERN POLK COUNTY BY 150 PM CDT

* THE THUNDERSTORM IS EXPECTED TO REMAIN OVER RURAL AREAS OF
  NORTHEASTERN POLK COUNTY THROUGH 215 PM CDT.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

PEOPLE IN NORTHEASTERN POLK COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO
THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS.

The radar

The Omaha radar (KOAX), 92 km away, was scanning. The volume nearest the first event began at 19:01 UTC.

Open the radar archive at this moment

Event by event

13 hail, 5 flash flood, 4 thunderstorm wind. Local standard time, as filed.

Hail, Polk

When
July 9, 1:00 PM CST
Where
Polk County, 7.88 mi NNW of Shelby
Measured
0.88 in hail
Reported by
Public
Coordinates
41.310, -97.470

Hail, Merrick

When
July 9, 1:05 PM CST
Where
Merrick County, 3.61 mi NNW of Silver Creek
Measured
0.75 in hail
Reported by
Public
Coordinates
41.370, -97.690

Hail, York

When
July 9, 1:15 PM CST
Where
York County, 1.04 mi W of Bradshaw
Measured
1 in hail
Property damage
$5,000
Crop damage
$100,000
Reported by
Trained Spotter
Coordinates
40.880, -97.750

Hail, Polk

When
July 9, 1:15 PM CST
Where
Polk County, 7.6 mi N of Shelby
Measured
1 in hail
Property damage
$2,000
Crop damage
$100,000
Reported by
Public
Coordinates
41.310, -97.430

Hail, Polk

When
July 9, 2:20 PM CST
Where
Polk County, 2.07 mi N of Osceola
Measured
1 in hail
Property damage
$2,000
Crop damage
$100,000
Reported by
Law Enforcement
Coordinates
41.210, -97.550

Hail, York

When
July 9, 2:45 PM CST
Where
York County, 0.52 mi W of Henderson
Measured
1 in hail
Property damage
$5,000
Crop damage
$100,000
Reported by
Trained Spotter
Coordinates
40.780, -97.810

Hail, York

When
July 9, 2:58 PM CST
Where
York County, Gresham
Measured
1.25 in hail
Property damage
$10,000
Crop damage
$250,000
Reported by
Fire Department/Rescue
Coordinates
41.030, -97.400

Hail, York

When
July 9, 3:08 PM CST
Where
York County, 2.14 mi SSW of Henderson
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.750, -97.810

Hail, Fillmore

When
July 9, 3:28 PM CST
Where
Fillmore County, 0.87 mi SW of Fairmont
Measured
1 in hail
Property damage
$5,000
Crop damage
$100,000
Reported by
Public
Coordinates
40.620, -97.580

Thunderstorm Wind, Fillmore

When
July 9, 3:55 PM CST
Where
Fillmore County, 1.05 mi W of Grafton
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Crop damage
$75,000
Reported by
Trained Spotter
Coordinates
40.630, -97.720

Winds accompanied by dime size hail.

Hail, Hamilton

When
July 9, 4:00 PM CST
Where
Hamilton County, 3 mi NE of Stockham
Measured
1 in hail
Property damage
$5,000
Crop damage
$300,000
Reported by
Emergency Manager
Coordinates
40.751, -97.930

Significant crop damage in a 3 mile by 4 mile swath northeast of Stockham.

Hail, Hamilton

When
July 9, 4:15 PM CST
Where
Hamilton County, Aurora
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
40.870, -98.000

Thunderstorm Wind, Fillmore

When
July 9, 4:25 PM CST
Where
Fillmore County, 1.05 mi W of Geneva
Measured
52 kt (60 mph) estimated gust
Crop damage
$50,000
Reported by
Emergency Manager
Coordinates
40.530, -97.600

Hail, Adams

When
July 9, 5:42 PM CST to 5:47 PM CST
Where
Adams County, 9 mi NE of Hastings
Measured
1 in hail
Property damage
$2,000
Crop damage
$100,000
Reported by
Fire Department/Rescue
Coordinates
40.680, -98.270

Flash Flood, Clay

When
July 9, 6:20 PM CST to 8:30 PM CST
Where
Clay County, 1.18 mi NNW of Trumbull to 3.48 mi N of Sutton
Cause
Heavy Rain
Property damage
$10,000
Crop damage
$30,000
Reported by
Law Enforcement
Coordinates
40.697, -98.276

Roads X and Y north of Sutton were closed due to water running over the roads. Rainfall reports across northern Clay County were as high as 6 inches.

Flash Flood, Hamilton

When
July 9, 6:30 PM CST to 9:30 PM CST
Where
Hamilton County, 7.18 mi SSE of Hampton Regier Arpt to 4.98 mi ENE of Hampton Regier Arpt
Cause
Heavy Rain
Property damage
$20,000
Crop damage
$70,000
Reported by
Trained Spotter
Coordinates
40.703, -97.832

Over 6 inches of rain fell near Stockham with just over 7 inches of rain northeast of Stockham resulting in the flooding of numerous roads across southeast Hamilton County.

Flash Flood, Fillmore

When
July 9, 6:30 PM CST to 9:30 PM CST
Where
Fillmore County, 3.8 mi NNW of Bixby to 4.15 mi SSW of Bixby
Cause
Heavy Rain
Property damage
$20,000
Crop damage
$30,000
Reported by
Emergency Manager
Coordinates
40.696, -97.820

Emergency manager had a report water starting to move into buildings in Milligan as well as a report of water over Highway 81 between Geneva and Fairmont.

Flash Flood, York

When
July 9, 6:30 PM CST to 9:30 PM CST
Where
York County, 2.61 mi NNW of Henderson to 5.55 mi NNE of Henderson
Cause
Heavy Rain
Property damage
$10,000
Crop damage
$20,000
Reported by
Trained Spotter
Coordinates
40.813, -97.824

Rainfall amounts of 3 to 5 inches near Henderson across southwest York County resulted in the flooding of county roads.

Flash Flood, Adams

When
July 9, 7:07 PM CST to 9:30 PM CST
Where
Adams County, 1.99 mi WNW of Kenesaw to 4.88 mi ESE of Hastings
Cause
Heavy Rain
Property damage
$40,000
Crop damage
$60,000
Reported by
Law Enforcement
Coordinates
40.641, -98.685

Highway 281 north of Hastings was closed due to water running across the highway. Numerous county roads were washed out across northern portions of Adams county. Street flooding was also reported in the city of Hastings.

Thunderstorm Wind, Adams

When
July 9, 7:14 PM CST
Where
Adams County, 4.18 mi S of Hastings
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Crop damage
$75,000
Reported by
Public
Coordinates
40.520, -98.390

Damage reported included an apple tree blown down, house gutters twisted, and some canoes being blown into a field.

Hail, Adams

When
July 9, 7:15 PM CST
Where
Adams County, 3.35 mi SW of Level
Measured
1 in hail
Property damage
$2,000
Crop damage
$100,000
Reported by
Fire Department/Rescue
Coordinates
40.500, -98.350

Thunderstorm Wind, Adams

When
July 9, 8:31 PM CST
Where
Adams County, 0.87 mi SW of Kenesaw
Measured
61 kt (70 mph) estimated gust
Property damage
$60,000
Crop damage
$100,000
Reported by
Emergency Manager
Coordinates
40.620, -98.660

Damage reported included snapped power poles and power lines down as well as trees blown down onto cars.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2008Every state in 2008This day in weather historyWarnings in Nebraska, July 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 122030, 122031, 122032, 122033, 122034, 122035, 122036, 122037, 122038, 122039, 122041, 122042, 122043, 122046, 122048, 128139, 128142, 128143, 122053, 122051, 122052, 122054.